# SDR FDEA201903150648

- Difficulty date: March 15, 2019
- Submitted: July 24, 2019
- Operation: Air carrier
- Aircraft: N304FE
- Make and model: Doug MD-10-30F
- Aircraft serial: 46992
- Aircraft time: 87,527 hours, 29,081 cycles
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Bulkhead
- Condition: Damaged
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MDIS  304   53-40  6239  15MAR19  MEM  OPEN  U  CTR LANDING GEAR FITTING AND BULKHEAD DAMAGED ON UNSAFE GEAR RECYCLE PROCEDURE REF WRI #32-30/6200 FACT 01MAY19 20:27   MEM  REPAIR OF STA1521 BULKHEAD DUE TO CENTER LANDING GEAR, CYLINDER SUPPORT BEAM FAILURE. WEB AND CYLINDER SUPPRORT BEAM REPAIRED ON EA 8-5310-T0345791 PART 1, PART 2, PART 3, PART 4 AND PART 5.
